Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have type 1 diabetes and Hoshimotos thyroiditis

I have type 1 diabetes and Hoshimotos thyroiditis . I frequently break out in hives . When I stand or walk for long periods my feet swell realy bad. when I use my hands a lot they swell realy bad. I have taken steroids before and my antibodies went up to over 3,000. Is there anything that can be done to help with my problem? I have made several trips to the ER in the past few years and I have gotten frustrated.
Asked On : Tue, 22 Jun 2010
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, hahshimoto thyroiditis is autoimmune diease n it develop hypothyrodism with bout of hyperthyroidism. throxin tab is only choice of treatment. its dose depends on tsh leval n it needs dose adjustment at every month by getting tsh. so why are you taking steroid, steroids increse your blood sugur leval , reduse your immune power, it is also cause of fluid redistribution in our body lead to swelling , weight gain n has many side effect. depression , psycosis is complication of hashimoto thyroiditis. discuss it with your doc n take thyroxin tab ony.
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor